Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Mild cramps after taking postinor. Negative pregnancy test report. Pregnancy chances?

Hi, we had unprotected sex on 22nd Dec, within in three hours i consulted a doc and took Postinor 2. My next period starts on 3rd Jan. Since 28th I am having some mild cramps in my lower part of tummy, doc told me that i should be expecting some change in period cycle. I took a home pregnancy test on 30th Dec, and it was negative. Are the pains after affects of of Postinor 2 or there are chances of pregnancy ?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Taking a pregnancy test so soon wont be useful.If you took the emergency pill on 22nd then you should have bled by now. Expect some changes in your cycles for the next few weeks.You should be getting your menses soon. Doubt there is any chance of pregnancy at this moment.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor